MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GRAFTMASTER III SLIDING BASE ASSY; TEMPLATE

SMITH & NEPHEW, INC. GRAFTMASTER III SLIDING BASE ASSY; TEMPLATE
Model Number 72202316
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during an acl surgery, the acufex graftmaster was not lined up.There was not a back up available and it is unknown how the procedure was completed.There was no delay and no patient injuries reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product graftmaster iii sliding base assy used during treatment, was not returned for evaluation.Due to product unavailability, investigation was limited.If objective evidence, relevant information, packaging or product becomes available to assist with evaluation, the complaint may be revisited.Factors that may affect device performance include: device ability, surgical ability, implant location and tissue condition.Review of instruction for use documentation confirms instructions, precautionary statements and recommendations for proper use of product.Potential reason for the failure may be wear or damage to mating components.Per instructions for use: as with any surgical instrument, careful attention should be made to assure that excessive force is not placed on the instrument.Excessive forces applied to the instrument can result in instrument failure.Complaint history review indicated no similar allegations for the lot number reported.Device history review/batch/lot review did not indicate a condition or product/procedure failure that supported the allegation.Product met specifications upon release to distribution.

Brand Name
GRAFTMASTER III SLIDING BASE ASSY
Common Device Name
TEMPLATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key9565500
Report Number1219602-2020-00050
Device Sequence Number19539374
Product Code HWT
UDI-Device Identifier03596010651129
UDI-Public03596010651129
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202316
Device Catalogue Number72202316
Device Lot Number50430950
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1